73-Year-Old Lady after both Pfizer Jabs has suffered from Side Effect

73-Year-Old Lady after both Pfizer Jabs has suffered from Side Effect

73-Year-Old Lady after both Pfizer Jabs has suffered from Side Effect

By Staff Reporter

73-year-old lady with clean bill of health took both Pfizer jabs on 8th Mar and 29th Mar 2021 respectively. She travelled back to China a few days after and despite previously being able to walk 17,000 steps a day, found herself unable to walk properly 1.5 months after.

Upon admitting herself to the hospital in China where she was, she was found to have a dangerously low level of patelets and was diagnosed with aplastic anemia. Doctors in China were open to the possibility of her condition being a side effect from the Pfizer jab. She received blood and platelet transfusions during an 18 day hospitalization.

We wish her a speedy and complete recovery.

Donate Now to Help Take Back Our World

$1000 Donation Turns Into $4000 of the New Global Currency

Enter Email to get Daily News